# SDR UPS02239398

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON WEB ABOVE NO5 L/E FLAP I/B CORNER.     CRACK STOP DRILLED IAW 727 SRM 51-10-01 NDT CARRIED OUTIAW NDT MAN 5 1-00-00 PT 6 FIG 4, CRACK CONTAINED. REPAIR CARRIED OUT IAW SRM REF 51-40-02.
